Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 19
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Krebs, Andreas and Verbitsky, Oleg 2015. 2015 30th Annual ACM/IEEE Symposium on Logic in Computer Science. p. 689.

    Łuczak, Tomasz Witkowski, Łukasz and Witkowski, Marcin 2015. Hamilton cycles in random lifts of graphs. European Journal of Combinatorics, Vol. 49, p. 105.

    Marcus, Adam Spielman, Daniel and Srivastava, Nikhil 2015. Interlacing families I: Bipartite Ramanujan graphs of all degrees. Annals of Mathematics, p. 307.

    Puder, Doron 2015. Expansion of random graphs: new proofs, new results. Inventiones mathematicae, Vol. 201, Issue. 3, p. 845.

    Kelley, Christine A. 2013. Algebraic Design and Implementation of Protograph Codes using Non-Commuting Permutation Matrices. IEEE Transactions on Communications, Vol. 61, Issue. 3, p. 910.

    Marcus, Adam Spielman, Daniel A. and Srivastava, Nikhil 2013. 2013 IEEE 54th Annual Symposium on Foundations of Computer Science. p. 529.

    Daniely, Amit and Linial, Nathan 2012. Tight products and graph expansion. Journal of Graph Theory, Vol. 69, Issue. 4, p. 426.

    Farzad, Babak and Theis, Dirk Oliver 2012. Random Lifts of $K_5\backslashe$ are 3-Colorable. SIAM Journal on Discrete Mathematics, Vol. 26, Issue. 1, p. 169.

    Ostrovskii, Mikhail I. 2012. Low-distortion embeddings of graphs with large girth. Journal of Functional Analysis, Vol. 262, Issue. 8, p. 3548.

    Fraigniaud, Pierre Korman, Amos and Peleg, David 2011. 2011 IEEE 52nd Annual Symposium on Foundations of Computer Science. p. 708.

    Lubetzky, Eyal Sudakov, Benny and Vu, Van 2011. Spectra of lifted Ramanujan graphs. Advances in Mathematics, Vol. 227, Issue. 4, p. 1612.

    GREENHILL, CATHERINE JANSON, SVANTE and RUCIŃSKI, ANDRZEJ 2010. On the Number of Perfect Matchings in Random Lifts. Combinatorics, Probability and Computing, Vol. 19, Issue. 5-6, p. 791.

    Linial, Nati and Puder, Doron 2010. Word maps and spectra of random graph lifts. Random Structures & Algorithms, Vol. 37, Issue. 1, p. 100.

    Farzad, Babak and Theis, Dirk Oliver 2009. The chromatic number of random lifts of. Electronic Notes in Discrete Mathematics, Vol. 35, p. 311.

    Chebolu, Prasad and Frieze, Alan 2008. Hamilton Cycles in Random Lifts of Directed Graphs. SIAM Journal on Discrete Mathematics, Vol. 22, Issue. 2, p. 520.

    Kelley, Christine A. and Walker, Judy L. 2008. 2008 IEEE International Symposium on Information Theory. p. 792.

    Kelley, Christine A. 2008. 2008 46th Annual Allerton Conference on Communication, Control, and Computing. p. 1254.

    Chung, Kai-Min Reingold, Omer and Vadhan, Salil 2007. Twenty-Second Annual IEEE Conference on Computational Complexity (CCC'07). p. 236.

    Burgin, K. Chebolu, P. Cooper, C. and Frieze, A.M. 2006. Hamilton cycles in random lifts of graphs. European Journal of Combinatorics, Vol. 27, Issue. 8, p. 1282.


Random Lifts of Graphs: Edge Expansion

  • ALON AMIT (a1) and NATHAN LINIAL (a2)
  • DOI:
  • Published online: 01 April 2006

We continue the study of random lifts of graphs initiated in [4]. Here we study the possibility of generating graphs with high edge expansion as random lifts. Along the way, we introduce the method of $\epsilon$-nets into the study of random structures. This enables us to improve (slightly) the known bounds for the edge expansion of regular graphs.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Combinatorics, Probability and Computing
  • ISSN: 0963-5483
  • EISSN: 1469-2163
  • URL: /core/journals/combinatorics-probability-and-computing
Please enter your name
Please enter a valid email address
Who would you like to send this to? *